# SDR CA041031001

- Difficulty date: October 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6078TP04
- Part serial: CGWT2172
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED CHECKS ON ENGINE, WE FOUND FUEL LEAK COMING FROM 'MAIN FUEL PUMP INLET PORT BODY' OF RT ENGINE. LEAK WAS DETECTED ACTIVATING THE FUEL BOSST PUMP. LEAK CAN BE DESCRIBED AS FOLLOW:  CAPILLARY LEAK,  LEAK JET ABOUT 3 INCHES LONG VAPOURIZING AT THE END. PART WAS REPLACED A/C IS BACK IN SERVICE.
